# SDR COEA202208240001

- Difficulty date: August 23, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 32,967 hours, 36,826 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Emergency Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: EMERGENCY DOOR (HATCH) UNLOCK LIGHT ILLUMINATED DURING TAXI. CORRECTIVE ACTION: MAINTENANCE CLEANED PROXIMITY SWITCH FACE AND TARGET PLATE AND CLEANED CANNON PLUG. ADJUSTED PROXIMITY SWITCH TARGET PLATE. OPS CHECK GOOD.
